# SDR CA050418007

- Difficulty date: April 11, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 22,381 hours
- Engine: Lyc T5311B
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: AN30251
- Condition: Defective
- Location: Rcr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN ENGINE CONTINUED TO MOTOR OVER SLOWLY.  CONTACTS STUCK. RCR REPLACED AND PROBLEM SOLVED.
